# SDR MALA080016

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 25,106 hours, 27,642 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO EXTERIOR SKIN REQUIRES INSPECTION DUE TO FEW LIGHT SMOOTH DENTS AND MAPPING.  INSPECTED CARGO DOOR AND REPAIRED DISBOND AREA IAW MAL EO NR S52100.  SEE CONT CARD 091672 FOR DETAILS.  FROM CONTINUATION CARD 091672 NR 1 DENT IN CARGO DOOR EXTERIOR SKIN REQUIRES MAPPING.  COMPLETED DENT MAPPING.  SEE DENT MAP SHEET FOR DETAILS.
